Minkowski stochastic quantization

    Research output: Contribution to journalArticle

    25 Citations (Scopus)


    Stochastic quantization in Minkowski space is discussed in detail. The Fokker-Planck equation corresponding to the complex Langevin equation is derived and solved explicitly in the case of free scalar fields. It turns out that Minkowski stochastic quantization can be formulated in terms of a real positive probability.

    Original languageEnglish
    Pages (from-to)492-496
    Number of pages5
    JournalPhysical Review D
    Issue number2
    Publication statusPublished - 1986


    ASJC Scopus subject areas

    • Physics and Astronomy (miscellaneous)

    Cite this